This specialty practice discussion group is intended for discussion of inpatient staff hospital issues.... View more
This specialty practice discussion group is intended for discussion of inpatient staff hospital issues. Remember that anything published in this community can be seen by any member of the community. Please be considerate of the HIPAA Privacy Rule when posting to the community.
Hello! When we first started infusion Blin, we had the same problem. We ran NS @ 5 ml/hr concurrently with it while they were inpatient.
—————————— Melodi Thompson, RN Fort Worth, TX United States —————————— ——————————————- Original Message: Sent: 10-22-2020 02:32 AM From: Makenzie Lewis Subject: Blinatumomab
We recently had a patient who came in for Blinatumomab infusion. Blood started backing up into the line about 4 hours into the infusion. We looked over the COG FAQs for this, however it didn’t give specifics as to how to clear the line.
Do any institutions out there have a solution? We couldn’t flush the line because patient was already showing signs of Cytokine Release Syndrome. We’ve only done 2 Blinatumomabs in the past 3 years here so have very little experience to go off of.
—————————— Makenzie Lewis, RN Durham, NC United States ——————————